# SDR SIMA20220510001

- Difficulty date: May 10, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 14,660 hours, 9,576 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17116240407
- Condition: Cracked
- Location: Rh
- Component part number: 17116240407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR 1 CRACKED AT ENHANCED WINGTIP MOUNT "MAJOR REPAIR"-C/A-RAR RH WING SPAR 1 AT ENHANCED WINGTIP IAW EMB 175 SRM 51-40-08
